# SDR USAA050526

- Difficulty date: April 5, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334191LF
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR WEB CORRODED 10 INCHES BY 27 INCHES, BS 1016 FLOOR BL 0 - LBL 27.  CORROSION LEVEL 1, TASK C53-202-01.  FABRICATED NEW SHEAR WEB AND INSTALLED NEW PARTS PER SRM 53-60-51, 51-30-01, 51-24-00, 51-40-02.  (M)
